MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Hypoglycemia (1912); Convulsion/Seizure (4406)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On august 12, 2024, senseonics was made aware of an adverse event where the user reported two seizures one after the other due to low glucose, with blood coming out of her mouth, which led to the ambulance being called.Sugar water was given as treatment at the hospital, but there was no medication prescribed.
 
Additional Manufacturer Narrative
It was reported that the user experienced two seizures one after the other due to low glucose, with blood coming out of her mouth, and an ambulance was called.The event happened on (b)(6) 2024 at 6:15 am.The user also reported that they blacked out on (b)(6) 2024, which was documented in a separate case (mfr# 3009862700-2024-00918).The user provided the following information: (b)(6) 2024 6:15 am | sg not available - bg 52 mg/dl at around 6:37 am.A review of the data management system (dms) revealed that no sg or bg values were available between (b)(6) 2024, because the system was not being used.No low glucose alerts were provided as the user was not using the system, and no bg was taken at the time of the event.According to the case notes, it was not until later when the user was in the ambulance that the bg of 52mg/dl was taken.The user was not using the system because of pain on the sensor site when the transmitter was used.This was documented in a pm01 case (b)(4).Since the system was not in use at the time of incident and no sg readings were available, the complaint confirmation was not possible.The user was given sugar water as treatment at the hospital.The user's hcp was made aware of the event and no medication was prescribed.The user is currently using the system with up-to-date information.No further resolution was necessary for this complaint.B4.Date of this report updated to 25 september 2024.G3.Date received by manufacturer? 23 september 2024.H6.Type of investigation updated to 4109, 4112.H6, investigation findings updated to 213.H6.Investigation conclusions updated to 4310, 19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20186983
Report Number3009862700-2024-00917
Device Sequence Number20841241
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/19/2023
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number132179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age23 YR
Patient SexFemale